Previous |  Up |  Next


References 1. M.G. Krein: Foundations of theory of $\lambda$-zones of stability of a canonical system of linear differential equations with periodic coeffcients. (in Russian). In ”In Memoriam A.A. Andronov”, pp. 413-98, USSR Acad.Publ. House, Moscow, 1955 (English version in AMS Translations 120(2): 1-70, 1983).
2. V.A. Yakubovich, V.M. Staržinskii: Linear differential equations with periodic coeffcients. (in Russian). Nauka Publ. House, Moscow, 1972 (English version by J.Wiley, 1975). MR 0364739
3. M.G. Krein, V.A. Yakubovich: Hamiltonian Systems of Linear Differential Equations with Periodic Coeffcients. (in Russian). In ”Proceedings Int’l Conf. on Nonlin. Oscillations”, vol.1, Ukrainian SSR Acad. Publ. House, Kiev, pp. 277-305, 1963 (English version AMS Translations 120(2): 139-168, 1983). MR 0157072
4. V.A. Yakubovich: Linear quadratic optimization problem and frequency domain theorem for periodic systems I. Siberian Math. Journ., 27, 4, pp. 186-200, 1986 (in Russian). MR 0867871
V.A. Yakubovich: Linear quadratic optimization problem and frequency domain theorem for periodic systems II. Siberian Math. Journ., 31, 6, pp. 176-191, 1990 (in Russian). MR 1097966
5. W. Kratz: Quadratic Functionals in Variational Analysis and Control Theory. Akademie Verlag, Berlin, 1995. MR 1334092 | Zbl 0842.49001
6. C.D. Ahlbrandt, A.C. Peterson: Discrete Hamiltonian systems: Difference Equations, Continued Fractions and Riccati Equations. Kluwer, Boston, 1996. MR 1423802 | Zbl 0860.39001
7. M. Bohner: Linear Hamiltonian Difference Systems: disconjugacy and Jacobi-type conditions. J. Math.Anal.Appl 199, pp. 804-826, 1996. MR 1386607
8. M. Bohner, O. Došlý: Disconjugacy and transformations for symplectic systems. Rocky Mountain J. Math. 27, pp. 707-743, 1997. MR 1490271
9. O. Došlý: Transformations of linear Hamiltonian difference systems and some of their applications. J. Math.Anal.Appl. 191, pp. 250-265, 1995. MR 1324013
10. A. Halanay, V. Ionescu: Time - varying Discrete Hamiltonian Systems. Computers Math. Appl. 36, 10-12, pp. 307-326, 1998. MR 1666149 | Zbl 0933.39032
11. A. Halanay, Vl. Răsvan: Oscillations in Systems with Periodic Coeffcients and Sector-restricted Nonlinearities. in Operator Theory: Advances and Applications vol. 117, pp. 141-154, Birkhauser Verlag, Basel, 2000. MR 1764958
12. B. Aulbach S. Hilger: A Unified Approach to Continuous and Discrete Dynamics. Colloquia Mathematica Societatis Janos Bolyai, 53. Qualitative theory of differential equations, Szeged, Hungary, 1988.
13. L. Erbe S. Hilger: Sturmian theory on measure chains. Diff. Equations Dynam. Syst. 1,3, pp. 223-244, 1993. MR 1258900
14. S. Hilger: Analysis on measure chains - a unified approach to continuous and discrete calculus. Results Math. 18, pp. 18-56, 1990. MR 1066641
15. A. Halanay, Vl. Răsvan: Stability and Boundary Value Problems for Discrete-time Linear Hamiltonian Systems. Dynamic. Syst. Appl. 8, pp. 439-459, 1993. MR 1722972
16. A. Halanay, D. Wexler: Qualitative theory of pulse systems. (in Romanian) Editura Academiei, Bucharest, 1968 (Russian version by Nauka, Moscow, 1971). MR 0233016
17. F.R. Gantmakher, M.G.Krein: Oscillation matrices and kernels and small oscillations of mechanical systems. (in Russian) 2nd ed. GITTL, Moscow, 1950 (German version by Akademie Verlag, Berlin, 1960).
18. I. Ts. Gohberg, M.G. Krein: Theory and applications of Volterra operators in Hilbert space. (in Russian) Nauka, Moscow, 1967 (English version in AMS Translations Math. Monographs vol. 24, Providence R.I. 1970). MR 0264447
Partner of
EuDML logo